# SDR CALA9800078

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76752
- Make and model: Boeing 727227
- Aircraft serial: 21248
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Ws 232
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .2812 INCH CRACK OUTBOARD OF NR 8 SPOILER ACTUATOR IN RT WING INBOARD TRAILING EDGE PANEL SUPPORT BRACKET AT WS 232.  THE CRACK WAS STOP DRILLED IAW SRM 51-10-1, AN ANGLE REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-30-2 AND ECRA 5750-02878.
